# SDR UALA2011021100740

- Difficulty date: February 11, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 80,974 hours, 13,034 cycles
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Leaking
- Location: Pitot Static
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM BEHIND CAPT INST PANEL - REPEAT.  TROUBLESHOT AND FOUND LT UPPER AND LOWER PITOT PROBE LEAKING, LT TAT PROBE AND RADOME HINGE ATTACHMENT BOLTS LEAKING.  SEALED AS REQUIRED.  PERFORMED LEAK CHECK, NO LEAKS NOTED.
